# SDR SWAA2024102535392

- Difficulty date: September 8, 2024
- Submitted: October 25, 2024
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 57,036 hours, 31,366 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT 2024-571974<[01] REPLACED FLOOR PANEL 140AF AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801; SRM 51-40-05 AND DWG 453A2610 SHEET 22 REV B  SEE INDIVIDUAL SIGN-OFF BELOW;[02] CERTIFIED COMPLETE TASK
